MathSciNet Relay Station
MathSciNet bibliographic data
MR884276 34C05 (58F21)
Coll, B.; Gasull, A.; Llibre, J. Some theorems on the existence, uniqueness, and nonexistence of limit cycles for quadratic systems. J. Differential Equations 67 (1987), no. 3, 372–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement